Open Access
Translator Disclaimer
January 2002 Gaussian Limit for Determinantal Random Point Fields
Alexander Soshnikov
Ann. Probab. 30(1): 171-187 (January 2002). DOI: 10.1214/aop/1020107764

Abstract

We prove that, under fairly general conditions, a properly rescaled determinantal random point field converges to a generalized Gaussian random process.

Citation

Download Citation

Alexander Soshnikov. "Gaussian Limit for Determinantal Random Point Fields." Ann. Probab. 30 (1) 171 - 187, January 2002. https://doi.org/10.1214/aop/1020107764

Information

Published: January 2002
First available in Project Euclid: 29 April 2002

zbMATH: 1033.60063
Digital Object Identifier: 10.1214/aop/1020107764

Subjects:
Primary: 60G55
Secondary: 60F05

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.30 • No. 1 • January 2002
Back to Top